# SDR SWAA2024072308440

- Difficulty date: July 2, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 33,287 hours, 15,988 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY FWD DUCT BRACKET JUST OBD OF KEEL BEAM BOX CRACKED (MARKED)<[01] REMOVED; AND REPLACED BRACKET IAW. SOPM. 20-50-01.;[02] VERIFIED WORK PERFORMED.
